# SDR USAA2011071800015

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 56,710 hours, 21,872 cycles
- System (JASC): 5270 · Door Warning System
- Part: Panel
- Part number: 2LA00546900
- Condition: Defective
- Location: Warning Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE NOT SHOWING ARMED IN FLIGHT ON ECAM DOOR PAGE.  SHOWED ARMED ON GROUND IN DCA.  REMOVED AND REPLACED L1 DOOR SLIDE ARMED LIGHT WARNING PANEL PER AIRBUS MAINTENANCE MANUAL 52-73-21.
